# SDR GTIA2017121602292

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 2,652 hours, 1,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES, AND ODOR ON APPROACH AT 4.000 FEET.  THE NR 1 PACK WAS OFF. NO CHANGE,  THE NR 2 PACK OFF.  RAM AIR OPEN, THE ODOR DISSAPATED. PERFORMED TSM 05-50-810-831-A,  NO ODOR WAS FOUND.  AIRCRAFT OK FOR SERVICE.
